Subdominant solutions of the differential equation

Yasutaka Sibuya University of Minnesota, Minneapolis, Minn., USA

TBD mathscidoc:1701.331338

Acta Mathematica, 119, (1), 235-272, 1967.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 307 downloads ] [ 0 comments ]
@inproceedings{yasutaka1967subdominant,
  title={Subdominant solutions of the differential equation},
  author={Yasutaka Sibuya},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203213682215047},
  booktitle={Acta Mathematica},
  volume={119},
  number={1},
  pages={235-272},
  year={1967},
}
Yasutaka Sibuya. Subdominant solutions of the differential equation. 1967. Vol. 119. In Acta Mathematica. pp.235-272. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203213682215047.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved